Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Stability of solitary waves for the Ostrovsky equation
HTML articles powered by AMS MathViewer

by Yue Liu and Masahito Ohta PDF
Proc. Amer. Math. Soc. 136 (2008), 511-517 Request permission


Considered herein is the Ostrovsky equation which is widely used to describe the effect of rotation on the surface and internal solitary waves in shallow water or the capillary waves in a plasma. It is shown that the solitary-wave solutions are orbitally stable for certain wave speeds.
Similar Articles
Additional Information
  • Yue Liu
  • Affiliation: Department of Mathematics, The University of Texas at Arlington, Arlington, Texas 76019
  • Email:
  • Masahito Ohta
  • Affiliation: Department of Mathematics, Saitama University, Saitama 338-8570, Japan
  • Email:
  • Received by editor(s): May 1, 2006
  • Published electronically: November 3, 2007
  • Communicated by: Michael I. Weinstein
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 511-517
  • MSC (2000): Primary 35B35, 35Q51, 76B25, 76B55, 76E07, 76U05
  • DOI:
  • MathSciNet review: 2358491